# SDR SWIA200514377

- Difficulty date: January 15, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 20,474 hours, 29,068 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Blocked
- Location: O2 Mask
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

PAX O2 MASKS DROPPED DURING DEPRESSURIZATION.  MASKS IN ROW 3 DID NOT DROP.  CREW MASKS WERE DEPLOYED.  CLEANED THE USED MASKS AND RE-PACKED AND STOWED.  ROW 3 PAX O3 MASK DOOR INTERFERES WITH ADJACENT ACCESS PANEL.  TRIMMED EDGE OF ACCESS PANEL AS NEEDED TO PROVIDE CLEARANCE FOR O2 MASK DOOR.  OPERATIONAL CHECK GOOD.
